Journal article
On the (15,5, λ)-Family of BIBDs
Abstract
Publisher The chapter describes necessary and sufficient conditions for the existence of BIBDs with k = 3, 4, and 5. With a single exception, these designs exist whenever obvious arithmetic conditions are satisfied. The single exception occurs when u = 15, k = 5, λ = 2: the (15, 5, 2)-design does not exist as it would be a residual of a nonexistent symmetric (22, 7, 2)-design. Another highly symmetric solution is given in and as shows in the …
Authors
Mathon R; Rosa A
Journal
Annals of Discrete Mathematics, Vol. 42, , pp. 205–216
Publisher
Elsevier
Publication Date
1989
DOI
10.1016/s0167-5060(08)70107-9
ISSN
0167-5060